File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: ℋ ∞ model reduction for discrete time-delay systems: Delay-independent and dependent approaches

Titleℋ ∞ model reduction for discrete time-delay systems: Delay-independent and dependent approaches
Authors
Issue Date2004
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.asp
Citation
International Journal Of Control, 2004, v. 77 n. 4, p. 321-335 How to Cite?
Abstract
This paper investigates the problem of H ∞ model reduction for linear discrete-time state-delay systems. For a given stable system, our attention is focused on the construction of reduced-order models, which guarantee the corresponding error system to be asymptotically stable and have a prescribed H ∞ error performance. Both delay-independent and dependent approaches are developed, with sufficient conditions obtained for the existence of admissible reduced-order solutions. Since these obtained conditions are not expressed as strict linear matrix inequalities (LMIs), the cone complementary linearization method is exploited to cast them into sequential minimization problems subject to LMI constraints, which can be readily solved in standard numerical software. In addition, the development of reduced-order models with special structures, such as delay-free models and zeroth-order models, is also addressed. The approximation methods presented in this paper can be further extended to cope with systems with uncertain parameters. Two numerical examples have been provided to show the effectiveness of the proposed theories.
Persistent Identifierhttp://hdl.handle.net/10722/156776
ISSN
2013 Impact Factor: 1.137
2013 SCImago Journal Rankings: 0.939
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorGao, Hen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorWang, Cen_US
dc.contributor.authorXu, Sen_US
dc.date.accessioned2012-08-08T08:43:56Z-
dc.date.available2012-08-08T08:43:56Z-
dc.date.issued2004en_US
dc.identifier.citationInternational Journal Of Control, 2004, v. 77 n. 4, p. 321-335en_US
dc.identifier.issn0020-7179en_US
dc.identifier.urihttp://hdl.handle.net/10722/156776-
dc.description.abstractThis paper investigates the problem of H ∞ model reduction for linear discrete-time state-delay systems. For a given stable system, our attention is focused on the construction of reduced-order models, which guarantee the corresponding error system to be asymptotically stable and have a prescribed H ∞ error performance. Both delay-independent and dependent approaches are developed, with sufficient conditions obtained for the existence of admissible reduced-order solutions. Since these obtained conditions are not expressed as strict linear matrix inequalities (LMIs), the cone complementary linearization method is exploited to cast them into sequential minimization problems subject to LMI constraints, which can be readily solved in standard numerical software. In addition, the development of reduced-order models with special structures, such as delay-free models and zeroth-order models, is also addressed. The approximation methods presented in this paper can be further extended to cope with systems with uncertain parameters. Two numerical examples have been provided to show the effectiveness of the proposed theories.en_US
dc.languageengen_US
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.aspen_US
dc.relation.ispartofInternational Journal of Controlen_US
dc.titleℋ ∞ model reduction for discrete time-delay systems: Delay-independent and dependent approachesen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1080/00207170410001663525en_US
dc.identifier.scopuseid_2-s2.0-2342434921en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-2342434921&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume77en_US
dc.identifier.issue4en_US
dc.identifier.spage321en_US
dc.identifier.epage335en_US
dc.identifier.isiWOS:000220326600001-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridGao, H=7402971422en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridWang, C=8337851300en_US
dc.identifier.scopusauthoridXu, S=7404438591en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats